# SDR SWAA2025060275257

- Difficulty date: May 27, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 29,498 hours, 14,675 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Loose
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FLAP TRACK FAIRING TAIL CONE HAS MULTIPLE LOOSE/ MISSING/ PULLED FASTENERS<[01] REMOVED #6 FLAP TRACK TAIL CONE IAW STANDARD INDUSTRY PRACTICES. OK TO CONTINUE ON CDL 57-10-4. AUTH #254650
